# SDR ASAA9640031

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, SEVERAL EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE FROM ROW 22 TO THE AFT CABIN.  RECONNECTED WIRES AT FOUR SOCKETS FROM ROW 22 TO THE AFT CABIN AND ALL EMERGENCY EXIT FLOOR TRACK LIGHTS OPERATED NORMALLY.
